On (α, p)-convex contraction and asymptotic regularity

Mohammad Khan, Y. Mahendra Singh, Georgeta Maniu, Mihai Postolache

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we present the notions of (α, p)-convex contraction (resp. (α, p)-contraction) and asymptotically T 2 -regular (resp. (T, T 2 )-regular) sequences, and prove fixed point theorems in the setting of metric spaces.

Original languageEnglish
Pages (from-to)132-145
Number of pages14
JournalJournal of Mathematics and Computer Science
Volume18
Issue number2
DOIs
Publication statusPublished - Jan 1 2018

Fingerprint

Contraction
Regularity
Regular Sequence
Metric space
Fixed point theorem

Keywords

  • (α P)-convex contraction
  • Approximate fixed point
  • Asymptotically regular sequence
  • Asymptotically T (resp T and (T T ))-regular sequences
  • Fixed point

ASJC Scopus subject areas

  • Mathematics(all)
  • Computational Mathematics
  • Computer Science Applications
  • Computational Mechanics

Cite this

On (α, p)-convex contraction and asymptotic regularity. / Khan, Mohammad; Singh, Y. Mahendra; Maniu, Georgeta; Postolache, Mihai.

In: Journal of Mathematics and Computer Science, Vol. 18, No. 2, 01.01.2018, p. 132-145.

Research output: Contribution to journalArticle

Khan, Mohammad ; Singh, Y. Mahendra ; Maniu, Georgeta ; Postolache, Mihai. / On (α, p)-convex contraction and asymptotic regularity. In: Journal of Mathematics and Computer Science. 2018 ; Vol. 18, No. 2. pp. 132-145.
@article{be895c86303e4a7aba0b46721c002953,
title = "On (α, p)-convex contraction and asymptotic regularity",
abstract = "In this paper, we present the notions of (α, p)-convex contraction (resp. (α, p)-contraction) and asymptotically T 2 -regular (resp. (T, T 2 )-regular) sequences, and prove fixed point theorems in the setting of metric spaces.",
keywords = "(α P)-convex contraction, Approximate fixed point, Asymptotically regular sequence, Asymptotically T (resp T and (T T ))-regular sequences, Fixed point",
author = "Mohammad Khan and Singh, {Y. Mahendra} and Georgeta Maniu and Mihai Postolache",
year = "2018",
month = "1",
day = "1",
doi = "10.22436/jmcs.018.02.01",
language = "English",
volume = "18",
pages = "132--145",
journal = "Journal of Mathematics and Computer Science",
issn = "2008-949X",
publisher = "International Scientific Research Publications",
number = "2",

}

TY - JOUR

T1 - On (α, p)-convex contraction and asymptotic regularity

AU - Khan, Mohammad

AU - Singh, Y. Mahendra

AU - Maniu, Georgeta

AU - Postolache, Mihai

PY - 2018/1/1

Y1 - 2018/1/1

N2 - In this paper, we present the notions of (α, p)-convex contraction (resp. (α, p)-contraction) and asymptotically T 2 -regular (resp. (T, T 2 )-regular) sequences, and prove fixed point theorems in the setting of metric spaces.

AB - In this paper, we present the notions of (α, p)-convex contraction (resp. (α, p)-contraction) and asymptotically T 2 -regular (resp. (T, T 2 )-regular) sequences, and prove fixed point theorems in the setting of metric spaces.

KW - (α P)-convex contraction

KW - Approximate fixed point

KW - Asymptotically regular sequence

KW - Asymptotically T (resp T and (T T ))-regular sequences

KW - Fixed point

UR - http://www.scopus.com/inward/record.url?scp=85048828999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85048828999&partnerID=8YFLogxK

U2 - 10.22436/jmcs.018.02.01

DO - 10.22436/jmcs.018.02.01

M3 - Article

VL - 18

SP - 132

EP - 145

JO - Journal of Mathematics and Computer Science

JF - Journal of Mathematics and Computer Science

SN - 2008-949X

IS - 2

ER -